zbMATH — the first resource for mathematics

\(\Pi^ 1_ 1\)-complete families of elementary sequences. (English) Zbl 0646.03030
In this paper the author investigates elementary embeddings of models of ZF set theory, and their direct limits. A sequence of elementary embeddings is called elementary if their direct limit is well-founded. Let \(\Gamma\) be a point class in the Baire space \(\omega^{\omega}\). A family \((I_{\alpha})_{\alpha \in \omega^{\omega}}\) of elementary embeddings is \(\Gamma\)-complete iff the set of all \(\alpha\)-s such that \(I_{\alpha}\) has a well-founded limit is \(\Gamma\)-complete. Let j be an elementary embedding of a model of ZF. Then this j is used to define for each \(\gamma \in \omega^{\omega}\) two sequences of elementary embeddings in a natural way. It is shown that the corresponding families \((I_{\alpha})_{\alpha \in \omega^{\omega}}\) are \(\Pi^ 1_ 1\)- complete.
Reviewer: M.Weese

03C62 Models of arithmetic and set theory
Full Text: DOI
[1] Dehornoy, P., Infinite products in monoids, Semigroup forum, 34, 21-68, (1986) · Zbl 0601.20061
[2] Dehornoy, P., Turing complexity of ordinals, Inform. process. lett., 23, 167-170, (1986) · Zbl 0626.03032
[3] Kechris, A., Homogeneous trees and projective scales, (), 33-75, Lecture Notes in Maths.
[4] Martin, D., Infinite games, Proceedings of the international congress of math., (1978), Helsinki
[5] Martin, D., Sketch of Woodin’s proof of PD, Notes, (1985)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.